CureZone   Log On   Join
Re: help. 9 days late for period
 
Kabel Views: 3,478
Published: 15 years ago
 
This is a reply to # 910,870

Re: help. 9 days late for period


yes, i do wish you the best of luck:)hopefully it will just be the mirena messing with your system - some people can be fine on mirena for a few years then strange things start happening to them, so even though your period times have been regluar for a long time, it does not mean they will stay that way on mirena. i am afraid you cannot take anything for granted with mirena! And of course, no method of contraception is 100% so i do completely understand and sympathise with your concerns. I am pleased to hear you have already stopped the accutane, so try not to feel guilty, whatever the situation, because as soon as you suspected anything, you have done all that you can and no one can expect more than that. As you say, we will just have to wait for the test now, do please let me know the results.
Thinking of you, xx
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

0.672 sec, (1)